MathSciNet Relay Station
MathSciNet bibliographic data
MR1327396 47A63 (47B15)
Furuta, Takayuki Extension of the Furuta inequality and Ando-Hiai log-majorization. Linear Algebra Appl. 219 (1995), 139–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement